# SDR SWAA2018071623528

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 47,984 hours, 27,499 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 417A5600
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN CENTER AISLE EMERGENCY LIGHT INOP.  RESEATED LIGHT CONNECTOR PER MM. OPS CK GOOD.
